# SDR SIMA973031

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - PASSENGER DOOR EMERGENCY LIGHT INOP.  INSPECTED AND FOUND BROKEN WIRES IN WIRE BUNDLE UNDER TOP PASSENGER DOOR STEP REPAIRED BROKEN WIRES.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
